# SDR HNAA2022103100296

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 49,669 hours, 47,092 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE MASTER WARNING DISPLAYED AND AUDIBLE ON TAKE OFF.   UNABLE TO DUPLICATE ISSUE. INSPECTED #2 DAU AND FOUND THE CONNECTOR GUNKED. CLEANED CONNECTOR AND R+R  DAU IN REF TO AMM 31 14 01. ALSO R+R LAV SMOKE PANEL AS PREVENTATIVE MX IN REF TO AMM 26 14 02. OPS CHECK GOOD. OK FOR SERVICE
